Optimal Reinsurance to Minimize the Probability of Drawdown under the Mean-Variance Premium Principle: Asymptotic Analysis
Young, Virginia R.
In this paper, we consider an optimal reinsurance problem to minimize the probability of drawdown for the scaled Cram´er-Lundberg risk model when the reinsurance premium is computed according to the mean-variance premium principle. We extend the work of Liang et al.  to the case of minimizing the probability of drawdown. By using the comparison method and the tool of adjustment coefficients, we show that the minimum probability of drawdown for the scaled classical risk model converges to the minimum probability for its diffusion approximation, and the rate of convergence is of order O(n−1/2). We further show that using the optimal strategy from the diffusion approximation in the scaled classical risk model is O(n−1/2)-optimal
Este documento es una versión del artículo publicado en SIAM Journal on Financial Mathematics, 14(1), 279–313